	OB	OA/FBOA	30th Ann	ual Joint	Conferenc				180 West M	arket Street,	Akron OH 4	44333	
	Conference Schedule Revised 3/5/20 GROUND FLOOR									1			
	Public Areas									Conrad Ballro			
Time	Front Desk	Beau's Grille	Bekaert Room	Pre Function	Akron	Summit	Fairlawn	Parlor A	B & W Room	Conference B	Conference A	Board Room	Companion Program
					180 / 100	160 / 90	170 / 90	10-Conf Table	50 / 32	190 / 144	90 / 40	60 / 40 / 24	FIGURAIN
						Satur	day, March 14, 2020						
12:00 PM 12:30 PM													
1:00 PM												Preparation	
1:30 PM												Meeting	
2:00 PM 2:30 PM													
3:00 PM													
3:30 PM 4:00 PM													
4:30 PM													
5:00 PM 5:30 PM	-												
6:00 PM			-						Past				
6:30 PM 7:00 PM	-								Presidents Dinner				
7:30 PM	M Hotel Check-Ir												
8:00 PM 8:30 PM	-								OBOA Past President's				
9:00 PM									Meeting				
9:30 PM	-												
10:00 PM 10:30 PM	-												
						Sunc	lay, March 15, 2020						
6:30 AM		Breakfast											
7:00 AM 7:30 AM	-	Buffet Hotel											
8:00 AM		Guests Only											
8:30 AM 9:00 AM	Hotel Check-	<i>j</i>											
9:30 AM	Out												
10:00 AM 10:30 AM	-							OBOA Interviews					
11:00 AM	-							Interviews					
11:30 AM													
12:00 PM 12:30 PM								Nominating Committee			OBOA BOARD Lunch		
1:00 PM						•	•		-		OBOA BOARD		
1:30 PM 2:00 PM			-			Jerry Flanik 3 hours			Robert Schutz		of Directors Past Presidents	Conference Check-In	
2:30 PM			Exibitors	Exibitors	Ca	ase Studies for Prop Plan Review and	er		3 hours		Meeting		
3:00 PM 3:30 PM			(setup)	(setup)		Inspection			Permit Tech		Region V		
4:00 PM									OCPT Member		Meeting		
4:30 PM 5:00 PM	-				Mini Golf Setup				Meeting				
5:30 PM	-					Band Setup							
6:00 PM 6:30 PM	-									-			
7:00 PM	Hotel Check-In						Onon Bor						
7:30 PM	-				FBOA Wel	come Event	Open Bar						FBOA Welcome
8:00 PM 8:30 PM	-												Event
9:00 PM											Hospitality		
9:30 PM						Marri					Suite	Huddle	
6:30 AM						wond	lay, March 16, 2020		1				
7:00 AM		Breakfast Buffet											
7:30 AM		Hotel Guests			0.000	Opening Ceremonie	S						
8:00 AM 8:30 AM		Only			OBOA	Annual Business N	leeung						
9:00 AM	Hotel Check- Out					Susan Willeke - 1 ho						Conference Check-In	
9:30 AM 10:00 AM			Exibitors	Exibitors	Ohio Ethic	s Commission: Can Steve Regoli	1Do Inat?			James Smith	Kieth O'Brien		
10:30 AM						2of3 hours BBS Chapter 1				3 hours Eng Wood A-Z	3 hours Hilti - Fire Stop		
11:00 AM 11:30 AM						(Contiues)							
12:00 PM						Lunch							Companion
12:30 PM 1:00 PM						nduction of Officers eve Regoli - 1of3 ho				Jim Gogolski			Program
1:30 PM					St	BBS Chapter 1	ui 3			2 hours FRT & The	Mike Stone 2 hours		
2:00 PM 2:30 PM										OBC	Kitchen Hoods		
2:30 PM 3:00 PM			Exibitors	Exibitors		Bob Schutz and David Molnar				Jeffery Molchan	Mike Stone		
3:30 PM					Chapte	3 hours r 34 Alternative Con				2 hours Maintaining the	2 hours Plan Review		
4:00 PM 4:30 PM										Integrity of Fire Rated Construction	Kitchen Hoods		
5:00 PM													
5:30 PM 6:00 PM													
6:30 PM	Hotel Check In			1		1		1					

7:00 PM	Hotel Check-In												
7:30 PM					OBOA Awa	rds Banquet	Open Bar						
8:00 PM													
8:30 PM													
9:00 PM											Hospitality		
9:30 PM											Suite	Huddle	
						Tueso	day, March 17, 2020						
6:30 AM		Breakfast											
7:00 AM		Breakfast Buffet											
7:30 AM		Hotel							OBOA President's				
8:00 AM		Guests Only			Robert	De Vries			Breakfast	Art Weirauch	Barry Badders		
8:30 AM	Hotel Check-	Only			2 hours		Carol Ross			Omega Flex 2 hours	Intertek 2 hours		
9:00 AM	Out				Unders	standing 18 IECC	2 hours OCILB			CSST Gas	NFPA 285:The	Conference	
9:30 AM			Exibitors E	Exibitors			COLED			Piping Insp	Burning Question	Check-In	
10:00 AM					Robert De Vries 2 hours Building Science for Building Officials		James A. Richardson 2of5 hours Plumbing		Howard Ahern 1.5 hours	Tom Moore 2of6 hours NEC 2020			
10:30 AM									Ohio Pipe				
11:00 AM									Insualtion		Greg Wujcik 1 hour		
11:30 AM					Offi	cials	ag				Wall Bracing		4
12:00 PM						Lunch							Companion
12:30 PM							1						Program
1:00 PM					Tom Vanover		James A.	-	Charles W. Ford		Greg Wujcik	Tear Down	
1:30 PM					2 h a una		Richardson		2 hours	Tom Moore	Greg wujcik		
2:00 PM					3 hours		3of5 hours		Fire Service Mains NFPA 13-2016	4of6 hours	3 hours		
2:30 PM					Chapter 1:					Analusia of	Deck, Porch,		
3:00 PM					Alternative Design		Plumbing		Charles W. Ford	Analysis of Changes	Balcony Framing		
3:30 PM					Design				2 hours Emergency	NEC 2020			
4:00 PM									Responder				
4:30 PM									Radio Coverage				
5:00 PM													
5:30 PM													